Thunderstorm Wind, Red River
- When
- June 11, 3:30 AM CST
- Where
- Red River County, 7 mi N of Clarksville
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 33.717, -95.050
Power lines were toppled by the high winds.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 11, 2:30 AM CST, 1 hour earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 330 AM CDT WED JUN 11 2003 STORM SYSTEM ASSOCIATED WITH SHORTWAVE OVER NE OK WILL MOVE OFF TO THE EAST THIS MORNING. ADDITIONAL DEVELOPMENT BEHIND THE LINE SURROUNDS METROPLEX IN RESPONSE TO LOW LEVEL JET SHOWN ON PROFILER NETWORK. CHANCE POPS TODAY ALL ZONES. MADE ONLY MINOR ADJUSTMENTS TO PREVIOUS PACKAGE OTHERWISE. STILL EXPECTING TO BE IN SOMEWHAT OF A MOIST...WARM...HUMID... SOUTHERLY FLOW OF AN AIR MASS FOR NEXT SEVERAL DAYS...THUS POPS WILL BE RETAINED EVERYWHERE. STILL LOOKING FOR A WEAK UPPER LEVEL TROUGH TO DEVELOP OVER THE SOUTHERN PLAINS...BENEATH AN OVERALL RIDGE PATTERN THAT WILL DEVELOP OVER MUCH OF THE NATION. 17 SHV 88/73/90/73/91 43332 MLU 87/73/90/72/91 43332 TXK 87/72/90/72/91 54333 TYR 90/73/90/74/91 53332 LFK 91/75/90/74/91 42332 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUN 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST TEXAS WEDNESDAY AND THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT EXPECTED TODAY THROUGH TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
1031 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0830 PM HOPE AR WIND DAMAGE
06/10/03 HEMPSTEAD TREES DOWN COUNTYWIDE.
REPORTED BY LAW
ENFORCEMENT.
0839 PM FOUKE AR WIND DAMAGE
06/10/03 MILLER TREE DOWN. REPORTED BY LAW
ENFORCEMENT.
0915 PM HOMER LA WIND DAMAGE
06/10/03 CLAIBORNE TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
20PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
1131 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0814 PM TEXARKANA TX WIND DAMAGE
06/10/03 BOWIE TREE ON HOUSE. REPORTED BY
LAW ENFORCEMENT.
0814 PM TEXARKANA AR WIND DAMAGE
06/10/03 MILLER TREE ON HOUSE. REPORTED BY
LAW ENFORCEMENT.
0830 PM BRADLEY AR WIND DAMAGE
06/10/03 LAFAYETTE TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
0831 PM OGDEN AR WIND DAMAGE
06/10/03 LITTLE RIVER TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
0840 PM STAMPS AR WIND DAMAGE
06/10/03 LAFAYETTE TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
0840 PM 2 W MILLWOOD LAKE AR WIND DAMAGE
06/10/03 LITTLE RIVER TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
20PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
1246 AM CDT WED JUN 11 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0845 PM BEN LOMOND AR WIND DAMAGE
06/11/03 SEVIER TREES AND POWER LINES
DOWN. REPORTED BY LAW
ENFORCEMENT.
0850 PM TOLLETTE AR WIND DAMAGE
06/11/03 HOWARD SEVERAL TREES DOWN.
REPORTED BY LAW
ENFORCEMENT.
0850 PM ROSSTON AR WIND DAMAGE
06/11/03 NEVADA TREES DOWN COUNTYWIDE.
REPORTED BY LAW
ENFORCEMENT.
0900 PM 2 W NASHVILLE AR WIND DAMAGE
06/11/03 HOWARD TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
0910 PM PROVO AR WIND DAMAGE
06/11/03 SEVIER TREES AND POWER LINES
DOWN. REPORTED BY LAW
ENFORCEMENT.
0915 PM PRESCOTT AR WIND DAMAGE
06/11/03 NEVADA TIN OFF OF A BARN ON CNTY
RD 28 ON S SIDE OF TOWN.
REPORTED BY LAW
ENFORCEMENT.
20The Shreveport radar (KSHV), 180 km away, was scanning. The volume nearest the first event began at 09:32 UTC.
1 thunderstorm wind. Local standard time, as filed.
Power lines were toppled by the high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365200.